Please, options of tratment?
Jun 2, 2008
Hello Doctor: I am writing from Buenos Aires. I am resistent to Abacavir, 3TC, Nevirapine and Sustiva. Now I am on this combo: AZT + Kaletra + Tenofovir. I am taking pioglitazona 30 mg each day and I am buying the expensive Nucleomaxx. Mi CV is undetectable.
I notice that facial atrophy is come.
Can I change AZT to 3TC?? I know I am resistent, with M184V mutation, but I read that 3TC also works with that mutation.... Another strategy is only take Kaletra, but it is not yet recomended??
What can I do to avoid AZT?? It is possible?? What do you think?
Response from Dr. Pierone
Hello and thanks for posting.
There are quite a few studies that show Kaletra monotherapy is effective for controlling HIV replication. The most direct way to get rid of AZT would be to simply stop it and see if the combination of Kaletra and Viread is potent enough to keep things under control for you. The chance that this will work is quite high.
Let us know what you decide to do and how things turn out.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet An Acute Symptom Of HIV?
- Itchy Skin Sign Of HIV Infection
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Sore On Tongue After Sex With Hooker Worried I Have HIV
- Stinging Pain After Foreplay Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.